MathSciNet Relay Station
MathSciNet bibliographic data
MR2371279 (2008k:35011) 35A30 (35K57)
Cherniha, Roman; Pliukhin, Oleksii New conditional symmetries and exact solutions of nonlinear reaction-diffusion-convection equations. J. Phys. A 40 (2007), no. 33, 10049–10070.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement